# SDR MALA000254

- Difficulty date: April 6, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2317
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE A/C WHEN APU AIR IS ON.  MX DEFERRED APU AIR PER PHONE CONVERSATION PER MEL 49-50-1C.  ENTERED INTO DMR, MX CTRL NOTIFIED.
